# SDR USAA010687

- Difficulty date: May 17, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Condition: Corroded
- Location: Bs 344
- Part time: 43,712 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SEAT TRACK CORRODED 1 INCH BY 4 INCHES, LT INBOARD AFT OF BS 344.  CORROSION LEVEL 1, TASK NR C53-107-01.  CUT OUT DAMAGE, INSTALLED NEW AND SPLICE PER SRM 53-00-52, FIG 203.  (M)
